MathSciNet Relay Station
MathSciNet bibliographic data
MR2483851 (2010c:47138) 47H10 (47J25 54H25)
Ali, Javid; Imdad, M. An implicit function implies several contraction conditions. Sarajevo J. Math. 4(17) (2008), no. 2, 269–285.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement